# SDR 153303132005

- Difficulty date: March 13, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Gulstm GIV
- Aircraft serial: 1533
- Aircraft time: 132 hours, 69 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Shutoff Valve
- Part number: 1159SCH4023
- Part serial: 281A
- Condition: Failed
- Location: Nlg Steering
- Part time: 114 hours, 61 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS FAILED PRIOR TO TAXI.
